Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My derm. put me on this medication called Spironolactone almost 3 weeks ago....I am suppose to take one pill two times a day with food becuase she said it can make people really light headed well for the first week I took 2 pills a day then when I was on spring break I kinda blew it off but occassionaly took one pill a day and now for the past few days ive taken the medication however when I woke up this morning I had kinda blurry vision (more blurry than normal without my glasses on) and I felt really dizzy but I thought I was just tired but when I was in the shower and getting ready I felt reaaaaaaaaaaaaaaaaaaaal dizzy like I couldnt stand for a long while cause I felt sick but I had to go to work so I drove instead of walking and I thought I would be ok a few hours later...well it is a few hours later and I am still feeling dizzy.....has anyone taken this medicine before...its for hormones and stuff? shock.gif

Share this post


Link to post
Share on other sites
My derm. put me on this medication called Spironolactone almost 3 weeks ago....I am suppose to take one pill two times a day with food becuase she said it can make people really light headed well for the first week I took 2 pills a day then when I was on spring break I kinda blew it off but occassionaly took one pill a day and now for the past few days ive taken the medication however when I woke up this morning I had kinda blurry vision (more blurry than normal without my glasses on) and I felt really dizzy but I thought I was just tired but when I was in the shower and getting ready I felt reaaaaaaaaaaaaaaaaaaaal dizzy like I couldnt stand for a long while cause I felt sick but I had to go to work so I drove instead of walking and I thought I would be ok a few hours later...well it is a few hours later and I am still feeling dizzy.....has anyone taken this medicine before...its for hormones and stuff?  shock.gif 

Share this post


Link to post
Share on other sites

Sorry...I did not know what the font looked like lol here is what i said..

My derm. put me on this medication called Spironolactone almost 3 weeks ago....I am suppose to take one pill two times a day with food becuase she said it can make people really light headed well for the first week I took 2 pills a day then when I was on spring break I kinda blew it off but occassionaly took one pill a day and now for the past few days ive taken the medication however when I woke up this morning I had kinda blurry vision (more blurry than normal without my glasses on) and I felt really dizzy but I thought I was just tired but when I was in the shower and getting ready I felt reaaaaaaaaaaaaaaaaaaaal dizzy like I couldnt stand for a long while cause I felt sick but I had to go to work so I drove instead of walking and I thought I would be ok a few hours later...well it is a few hours later and I am still feeling dizzy.....has anyone taken this medicine before...its for hormones and stuff?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×